# SDR WTAA950152

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Open
- Location: Overhead Panel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FAT - AURAL 'TRIM WARNING' ACTIVATED AT INITIATION OF TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  CREW DISCOVERED AURAL WARNING CIRCUIT BREAKER PULLED ON OVERHEAD PANEL.  RESET CIRCUIT BREAKER.  AURAL WARNING SYSTEM OPERATIONAL CHECK NORMAL.  (X)
